Mohbad Vomited, Developed Goosebumps After ‘Nurse’ Injected Him three times – CP


The Lagos State Commissioner of Police, CP Idowu Owohunwa, today disclosed that late Mohbad, vomited and developed goosebumps immediately after he was injected three times by an auxiliary nurse identified as Feyisayo Ogedemgbe.


CP Owohunwa revealed this at a press briefing on the state of the investigation into the rapper’s death.


Speaking at the state Command headquarters in Ikeja, Lagos, the Lagos CP revealed that no fewer than 26 witnesses, including Mohbad’s mother, father, wife, sister, and brother among others, have been interrogated.


The CP stated that nurse Feyisayo, who has been denied as a registered nurse, was invited over to treat Mohbad by his friend, Ayobami Sodiq aka Spending, in his house.


He added that the nurse gave Mohbad 3 injections believed to have resulted in reactions that led to his death.


He said, “Mohbad began vomiting and developed goosebumps after the injection.”


Owohunwa revealed that the injections consisted of Tetanus Toxoid, paracetamol, and Cetrazone.


Post a Comment

Previous Post Next Post